# SDR 04FDEA00477

- Difficulty date: February 20, 2004
- Submitted: February 20, 2004
- Operation: Air carrier
- Aircraft: N304FE
- Make and model: Doug DC-10-30
- Aircraft serial: 46992
- Aircraft time: 61,675 hours, 18,903 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Failed
- Location: Ooor
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLIMBOUT AT APPROXIMATELY FL 210, AIRCRAFT ALTITUDE WAS CLIMBING AT 1000 FPM.  SECOND PACK BROUGHT ON LINE AND CABIN STILL CLIMBING AT 500 FPM, LEVELED AT FL 330.  UNABLE TO STOP CABIN ALTITUDE FROM INCREASING TOWARD 10,000 FEET, RETURNED LAX AND LANDED WITHOUT INCIDENT.  FOUND LARGE AIR LEAK COMING FROM L-3 PASSENGER PLUG DOOR.  REMOVED DOOR AND FOUND ENTIRE BOTTOM PORTION OF DOOR SEAL MISSING.  REMOVED AND REPLACED SEAL PER M/M 52-10-01-2.  PRESSURIZED A/C, MUCH BETTER BUT STILL ON THE WEAK SIDE.  FOUND OUTFLOW VALVE LEAKING PROFUSELY WHEN FULLY CLOSED.  REMOVED AND REPLACED OUTFLOW VALVE PER M/M 21-31-08-2.  PRESSURIZED A/C AND SYSTEM OPS CHECKS NORMAL PER M/M 21-31-05-2.
